AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Topics in Algebraic and Noncommutative Geometry: Proceedings in Memory of Ruth Michler
Edited by: Caroline Grant Melles, U.S. Naval Academy, Annapolis, MD, Jean-Paul Brasselet, CNRS, Marseille, France, Gary Kennedy, Ohio State University, Mansfield, OH, Kristin Lauter, Microsoft Corporation, Redmond, WA, and Lee McEwan, Ohio State University, Mansfield, OH

Contemporary Mathematics
2003; 233 pp; softcover
Volume: 324
ISBN-10: 0-8218-3209-3
ISBN-13: 978-0-8218-3209-7
List Price: US$80
Member Price: US$64
Order Code: CONM/324
[Add Item]

Request Permissions

This book presents the proceedings of two conferences, Résolution des singularités et géométrie non commutative and the Annapolis Algebraic Geometry Conference. Research articles in the volume cover various topics of algebraic geometry, including the theory of Jacobians, singularities, applications to cryptography, and more. The book is suitable for graduate students and research mathematicians interested in algebraic geometry.


Graduate students and research mathematicians interested in algebraic geometry.

Table of Contents

  • A. Iarrobino, Jr. -- Dr. Ruth I. Michler's research
  • S. S. Abhyankar and A. Assi -- Jacobian pairs
  • P. Aluffi -- Inclusion-exclusion and Segre classes, II
  • G. Bérczi, L. M. Fehér, and R. Rimányi -- Expressions for resultants coming from the global theory of singularities
  • D. Boneh and A. Silverberg -- Applications of multilinear forms to cryptography
  • A. Campillo and J. Castellanos -- On Puiseux exponents for higher dimensional singularities
  • V. Cossart -- Desingularization: A few bad examples in dim. 3, characteristic \(p>0\)
  • P. D. González Pérez, L. J. McEwan, and A. Némethi -- The zeta-function of a quasi-ordinary singularity II
  • E. Hironaka -- Lehmer's problem, McKay's correspondence, and 2,3,7
  • V. P. Kostov and O. Gabber -- On the weak Deligne-Simpson problem for index of rigidity 2
  • A. E. Ksir and S. G. Naculich -- Elliptic fibrations and elliptic models
  • K. E. Lauter -- The equivalence of the geometric and algebraic group laws for Jacobians of genus 2 curves
  • D. B. Massey -- Invariant subspaces of the monodromy
  • L. J. McEwan and A. Némethi -- Some conjectures about quasi-ordinary singularities
  • A. Simis -- Two differential themes in characteristic zero
  • M. A. Vitulli -- Some normal monomial ideals
  • J. F. Voloch -- Surfaces in \(\mathbf{P}^3\) over finite fields
  • A. Yekutieli -- The continuous Hochschild cochain complex of a scheme (Survey)
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia